# SDR SWAA075510

- Difficulty date: November 3, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 37,904 hours, 31,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10107451
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD CABIN EMERGENCY EXIT SIGN LOOSE.  SECURED EXIT SIGN PER MM.
